# SDR DHL2002805035

- Difficulty date: January 18, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 47701422
- Condition: Cracked
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLOT TORQUE TUBE FITTING CRACKED.
